As an Amazon Associate I earn from qualifying purchases.

1. ValuMeds

#ad

ValuMeds PM Pain Reliever and Nighttime Sleep Aid 375-Caplets Acetaminophen 500mg | Fast-Acting Relief for Headaches, Minor Aches | Non-Habit Forming

#ad
ValuMeds #ad - Relieve pain fast – formulated with 500mg of Acetaminophen, joint, headache, our PM pain reliever can help relieve muscle, and arthritis pain quickly. Non-habit forming – this sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it’s completely safe for regular use.

Easy-to-swallow caplets – a small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime. Consult a doctor for details. Extra strength support – valumeds pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast. Deep, restful sleep – also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind.
BrandValuMeds #ad
ManufacturerElysium Pharmaceuticals Ltd. #ad

2. Amazon Basic Care

#ad

Amazon Basic Care Acetaminophen PM, 100 Count, Pain Reliever Plus Nighttime Sleep Aid

#ad
Amazon Basic Care #ad - Use: amazon basic care acetaminophen pm may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over Child-resistant cap. Less pain, more sleep: minor aches & pains can interfere with restful sleep Amazon Basic Care Acetaminophen PM has 500 mg acetaminophen, and 25 mg of diphenydramine hydrochloride, pain reliever, nighttime sleep aid, together in easy-to-swallow caplets.

Non-habit forming: extra strength Amazon Basic Care Acetaminophen PM Caplets are non-habit forming when used correctly. Active ingredients: the active ingredients in amazon basic care Acetaminophen PM are acetaminophen 500 mg, and diphenhydramine HCl 25 mg, pain reliever, nighttime sleep aid Compare to Extra Strength Tylenol PM Caplets active ingredients.

Effective sleep aid: for pain with sleeplessness Relieve minor pain with extra-strength Amazon Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height2 Inches
Length2 Inches
Width3.75 Inches

3. HealthA2Z

#ad

365 Caplets, HealthA2Z Extra Strength Pain Relief PM, Compare to Tylenol PM Active Ingredient,Pain Reliever + Sleep Aid

#ad
HealthA2Z #ad - It contains no Aspirin. 500 mg acetaminophen, helps relieve muscle, joint, headache, a proven pain reliever, and arthritis pain quickly. Compare to Tylenol PM active ingredient. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use. 25 mg diphenhydramine, non-habit-forming sleep aid, a gentle, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen. Adults and children 12 years and over: take 2 caplets at bedtime.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height5.75 Inches
Length3.15 Inches
Weight0.61 Pounds
Width3.15 Inches
Part NumberFP0772

4. Berkley and Jensen

#ad

500 Count, Berkley Jensen Extra Strength Non-Aspirin Pm Caplets

#ad
Berkley and Jensen #ad - Nighttime Sleep-aid. 500 count. Relief of aches and pains. Non habit forming. Acetaminophen 500 mg and Diphenhydramine HCI 25 mg.
BrandBerkley and Jensen #ad
ManufacturerBerkley and Jensen #ad
Height3 Inches
Length5.75 Inches
Weight0.8 Pounds
Width3 Inches
Part Number0674354
Model0674354

5. Advil

#ad

38mg Diphenhydramine, Advil PM 120 Count Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen

#ad
Advil #ad - To use: for ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains Advil PM should not be used by children under 12 Do not take more than 2 pills in 24 hours Read all product labeling prior to use Actual packaging may vary.

Safe, ibuprofen and diphenhydramine, gentle & non-habit forming: the two active ingredients in Advil PM products, have a long history of safe and effective treatment when used as directed. Each caplet combines the #1 ibuprofen brand with the #1 soothing sleep aid Diphenhydramine 2 that helps you relieve pain and fall asleep. Pain relief: advil is the world's #1 selling ibuprofen brand providing safe and effective pain relief for over 35 years.

Patented, dual layer caplet: advil pm is the only brand offering an exclusive bi-layer patented formula. Fall asleep faster & stay asleep longer 1: advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and pains Don’t let pain get in the way of a restful night’s sleep.
BrandAdvil #ad
ManufacturerAdvil #ad
Height2.25 Inches
Length2.31 Inches
Weight120 Pounds
Width4 Inches
Part NumberDFD-013
Model305730164436

6. Amazon Basic Care

#ad

220 mg/ Diphenhydramine Hydrochloride, Amazon Basic Care Naproxen Sodium PM, 25 mg Tablets, 160 Count, Pain Reliever NSAID/Nighttime Sleep-aid

#ad
Amazon Basic Care #ad - Capsule-shaped tablets. The active ingredient naproxen sodium 220 mg is a NSAID nonsteroidal anti-inflammatory drug pain reliever. The active ingredient diphenhydramine hydrochloride 25 mg is a nighttime sleep-aid.

The aches and pains of the day can follow you into nighttime and prevent a good night's rest. Get the rest you need tonight for a better tomorrow. Active ingredients in this product are naproxen sodium 220 mg, a pain reliever, and diphenhydramine hydrochloride 25 mg, a nighttime sleep-aid. Compare to Aleve pm active ingredients. Naproxen sodium pm from amazon basic care pairs diphenhydramine hCl 25 mg, a nighttime sleep-aid, with the 12-hour pain relief of naproxen sodium 220 mg to help you fall asleep and stay asleep.

Amazon basic care naproxen sodium pm caplets: this nighttime product is for occasional sleeplessness associated with minor aches and pain for adults and children 12 years and over. Falling asleep and staying asleep can be tough when aches and pains plague you in the nighttime.
BrandAmazon Basic Care #ad
ManufacturerAmazonUs/G0W0G #ad
Height2 Inches
Length2.03 Inches
Width4.25 Inches

7. Aleve

#ad

Fast Acting Sleep Aid and Pain Relief for Headaches, Muscle Aches, 80 count, Aleve PM Caplets, Non-Habit Forming 220 mg Naproxen Sodium and 25 mg Diphenhydramine HCl Capsules

#ad
Aleve #ad - Two aleve pm caplets help you fall asleep fast and stay asleep when in pain. Easy open cap is not child resistant. The aleve pm easy open and soft grip caps feature a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Only aleve pm combines a safe, non-habit forming sleep aid and the 12-hour pain relieving strength of Aleve. Take aleve pm for relief of occasional sleeplessness associated with minor aches and pains. Aleve pm helps you fall asleep and wake refreshed and feeling relieved from pain into the morning.
BrandAleve #ad
ManufacturerBayer HealthCare LLC #ad
Height3.58 Inches
Length2.2 Inches
Width1.64 Inches
Part Number325866560292
Model325866560292

8. Advil

#ad

Advil PM Liqui-Gels 80 Count Pain Reliever/Nighttime Sleep Aid Liquid Filled Capsules, 25mg Diphenhydramine, 200mg Ibuprofen

#ad
Advil #ad - To use: for ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains Advil PM should not be used by children under 12 Do not take more than 2 pills in 24 hours Read all product labeling prior to use Actual packaging may vary.

Includes 80 count of advil PM Liqui-Gels Liquid Filled Capsules. Fall asleep faster & stay asleep longer 1: advil PM liquid filled capsules relieve occasional sleeplessness while soothing minor aches and pains Don’t let pain get in the way of a restful night’s sleep. Safe, ibuprofen and diphenhydramine, gentle & non-habit forming: the two active ingredients in Advil PM products, have a long history of safe and effective treatment when used as directed.

Liquid form: advil pm is the only brand offering nighttime pain relief in a unique Liqui-Gel form Each capsule combines the #1 pain reliever Ibuprofen with the #1 soothing sleep aid Diphenhydramine 2 that helps you relieve pain and fall asleep. Pain relief: advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years.
BrandAdvil #ad
ManufacturerAdvil #ad
Height4.19 Inches
Length2.25 Inches
Weight0.22 Pounds
Width2.38 Inches
Part NumberADVILPM-LQUDGEL
Model305730167550

9. Tylenol

#ad

150 ct, Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets with 500 mg of Acetaminophen

#ad
Tylenol #ad - With tylenol pm extra strength caplet Pain Reliever plus Sleep Aid, we give you a better night. 150-count bottle of tylenol pm extra strength Caplets Nighttime Pain Reliever & Sleep Aid to provide minor pain relief and help you fall asleep fast.

Relieve pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet sleep aid that is non-habit forming when used as directed. You're a better you all day. Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine. This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.5 Inches
Length2.38 Inches
Weight0.31 Pounds
Width4.04 Inches
Part NumberI00073657
ModelI00073657

10. KIRKLAND SIGNATURE

#ad

375 Gelcaps, Kirkland Signature Extra Strength Rapid Release Acetaminophen PM 500mg

#ad
KIRKLAND SIGNATURE #ad - 500 mg. Temporary relief of occasional headaches and minor aches and Pains with accompanying sleeplessness. 375 count Bottle.
BrandKIRKLAND SIGNATURE #ad
ManufacturerCostco #ad
Height3 Inches
Length3 Inches
Weight0.69 Pounds
Width6 Inches
Part NumberC07136
ModelC07136